# SDR HNAA2011042400082

- Difficulty date: April 16, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 47,464 hours, 52,265 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Damaged
- Location: Propeller Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 25 MINUTES INTO FLIGHT, EMERGENCY LIGHTS FLICKERED AND RT AC BUSS CAUTION LIGHT ILLUMINATED, FOLLOWED BY ASSOCIATED CAUTION LIGHTS. PROP HEAT WAS SELECTED ON.  R & R NR 2 BRUSH BLOCK ASSY. INSPECTED WIRES IN NR 2 AC CONTACTOR BOX.  REPLACED TAPE ON WIRE 2421-10001H12A1. GROUND RAN ACFT, OPS CHECKED GOOD.
